# SDR ASAA2018112657040

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 10,782 hours, 3,423 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 BLEED DID NOT CLOSE ENGINE SHUTDOWN  GROUNDED - YES. RESET BMC SYSTEMS. PERFORMED TEST OF BMCS TEST OK. NO FAULTS FOUND REF AMM 36-11-00
